MathSciNet Relay Station
MathSciNet bibliographic data
MR753698 82A70 (35K22 47D05)
Voigt, Jürgen Positivity in time dependent linear transport theory. Acta Appl. Math. 2 (1984), no. 3-4, 311–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement